# SDR HALA20250821257

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 50,506 hours, 8,060 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - NR 2 PACK OUTLET TEMP "XX". REMOVED AND REPLACED NR 2 PACK OUTLET TEMP SENSOR PER AMM 21-53-18.  OPS/LEAK CHECK GOOD.  OK FOR SVC.
